# SDR USAA2013123100004

- Difficulty date: December 29, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 71,966 hours, 27,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004220601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, LEVEL 2 INTERGRANULAR CORROSION ON L2 DOOR AFT CORNER SHAPE SILL AT FR 68, Z 500, Y 1600.  REPLACED L2 DOOR AFT CORNER SHAPE SILL AT FR 68, Z 500, Y 1600 IAW A320 SRM 51-72-11.
